9/09 (Sat.) The Bookish Odyssey (Host: John)

回覆文章
JohnH
YOYO member
文章: 28
註冊時間: 週日 5月 13, 2018 11:10 pm

9/09 (Sat.) The Bookish Odyssey (Host: John)

文章 JohnH »

It's time to come together and share our tips on book reading, as well as discuss the books we've recently devoured. This meeting is meant to be a casual and relaxed gathering, free from heavy topics or deep thinking. Let's shift away from our regular meeting setup and engage in a more laid-back conversation this time.


Session One(Tips sharing on reading books)

Questions:

1. How many books do you read annually? What is the composition of the book genres? Do you have any reading goals, and if so, what are they?

2. How do you normally read? Which format do you prefer: physical books, digital books, or audiobooks and why? Do you take notes while reading? If so, what are your tips for effective note-taking?

3. How do you ensure that you get the most out of a book? What are your tips for retaining knowledge from the books you read?

4. Do you practice speed reading? If so, what tips do you have for reading books faster?

5. How do you decide which book to read next?

Session Two(Book sharing)

Questions:

1. Can you share the books you've recently read? Provide a brief summary or share your main takeaways. Also, tell us about your favorite parts, whether they are quotes, ideas, or insights, and explain why they stood out to you.

2. Have you read any books that you believe would be excellent recommendations for specific age groups or demographics? If so, please share the titles and briefly explain why you think they would resonate with those particular readers.

3. What has been your most surprising or unexpected reading experience? It could be a book that defied your expectations, introduced you to a new genre, or completely changed your perspective. Please share the details of this memorable reading encounter.

4. Are there any books on your reading list? If there are, could you tell us which book it is and why you're looking forward to reading it?


Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 4:00pm – 6:30pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
JuliaHo
Member
文章: 37
註冊時間: 週三 10月 21, 2020 9:05 am

Re: 9/09 (Sat.) The Bookish Odyssey (Host: John)

文章 JuliaHo »

2023/09/09's topic
回覆文章